# SDR HNAA2016031600081

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 45,864 hours, 67,122 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7021450601
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR PAINTS ONLY TO THE LEFT, COULD NOT DUPLICATE ON THE GROUND, R & R RADAR RT AS PRECAUTION IAW MM 34-41-01. OPS CHECKED GOOD.
